Providing NHS services

Providing NHS services

Cold & Flu Capsules

For the symptomatic relief of colds and flu.
See details below, always read the label
Suitable for: Adults and children over 16 years.
Active ingredients: Paracetamol, Phenylephrine hydrochloride, Caffeine

£1.25£4.99

Clear

All Inclusive Service

Next-Day Delivery

UK-Registered Pharmacy

Discreet Packaging


Product details

For the symptomatic relief of colds and flu.

Headache
Fever
Blocked nose
Body aches and pains
Sore throats
Suitable for
Adults and children over 16 years.

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet before use.

For oral use. Lemsip Max Cold & Flu Capsules should be swallowed whole with water. Do not chew.

How much to take: Adults and children aged 16 years and over. Two caspules to be taken every four to six hours. Do not exceed 8 capsules in 24 hours. Do not give to children under 16 years old.

DO NOT EXCEED THE STATED DOSE.

Hazards and Cautions
CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. If symptoms persist consult your doctor.

DO NOT TAKE IF: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, have had a peptic ulcer, or you are taking or have taken MAOI’s (antidepressants) within 14 days. Do not store above 25°C.

Precautions

This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

Keep all medicines out of the reach of children.
Active ingredients
Paracetamol, Phenylephrine hydrochloride, Caffeine

Ingredients

Active ingredients: Paracetamol 500mg, Phenylephrine hydrochloride 6.1mg, Caffeine 25mg.

Providing NHS services

How to Find Us

Visit us at:
158 Oxford Road
Cowley, Oxford, OX4 2LA
Contact us at:
info@ahmeysclinic.com
01865 689 149

Join over 1000's of patients who choose Ahmey's